# SDR USAA2010073091549

- Difficulty date: July 20, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N409US
- Make and model: Boeing 737401
- Aircraft serial: 23879
- Aircraft time: 60,218 hours, 40,641 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546431286
- Part serial: 1634
- Condition: Delaminated
- Location: Rt Wing
- Part time: 52,581 hours, 34,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - DELAMINATION ON RIGHT WING OUTBOARD FORE FLAP TRAILING EDGE WEDGE.  REPLACED RIGHT WING OUTBOARD FORE FLAP IAW B737 AMM 27-51-37.
